# SDR CALA2014081501121

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 45,154 hours, 16,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPERATIONAL TEST FAILED.  REPOSITIONED BULB AT EMER AFT ESCAPE SLIDE LIGHT RT SIDE.  PERFORMED OPERATIONS TEST OF EMER LIGHTS IAW SSM 33-51-14 AMM 33-51-00. FOUND NORMAL.
